# SDR USAASB00186

- Difficulty date: July 5, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012623
- Condition: Inoperative
- Location: Row 11 Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT THE EMERGENCY EXIT SIGN AT EXIT ROW 11, LEFT HAND SIDE, WAS BROKEN/INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EXIT SIGN AT EXIT ROW 11.  OPERATIONAL CHECK GOOD.  (M)
